The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Existence of Solutions for the Boundary Value Problem of First Order Differential Difference Equations of Mixed Type
Author(s): 
Pages: 629-633
Year: Issue:  4
Journal: ACTA MATHEMATICA SCIENTIA

Keyword:  微分差分方程紧算子边值条件;
Abstract: 通过对积分算子谱的估计,作者给出了一阶线性微分差分方程在边值条件下解的存在唯一性定理.
Related Articles
No related articles found